MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Vomiting (2144)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced delayed gastric emptying, "severe chest pain," weight loss, vomiting, moderate dysphagia, and ongoing gerd leading to the removal of a linx device.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2015 by dr.(b)(6).- device explant due to delayed gastric emptying, chest pain, weight loss, vomiting, moderate dysphagia and ongoing gerd occurred without issue on (b)(6) 2017 by dr.(b)(6).A fundoplication was performed at the time of explant.-device was found in correct position/geometry.- a "small hiatal hernia was appreciated on further dissection" during device explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key7204484
Report Number3008766073-2018-00009
Device Sequence Number135330
Product Code LEI
UDI-Device Identifier00855106005172
UDI-Public00855106005172
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/05/2018
Device Model NumberLXC16
Device Lot Number6275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age50 YR
Patient Weight84